MathSciNet Relay Station
MathSciNet bibliographic data
MR1241927 60J80 (39B12)
Biggins, J. D.; Bingham, N. H. Large deviations in the supercritical branching process. Adv. in Appl. Probab. 25 (1993), no. 4, 757–772.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement